2019
Том 71
№ 10

All Issues

Taneri U.

Articles: 1
Article (English)

The Reduction Method in the Theory of Lie-Algebraically Integrable Oscillatory Hamiltonian Systems

Prykarpatsky A. K., Samoilenko V. G., Taneri U.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2003. - 55, № 2. - pp. 232-240

We study the problem of the complete integrability of nonlinear oscillatory dynamical systems connected, in particular, both with the Cartan decomposition of a Lie algebra \(G = K \oplus P{\text{, where }}K\) is the Lie algebra of a fixed subgroup \(K \subset {\text{G}}\) with respect to an involution σ : GG on the Lie group G, and with a Poisson action of special type on a symplectic matrix manifold.